It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


Hi,
I know this is the second thread today--thanks for your patience and help! I have been really sleepy/dizzy even with lots of coffee recently, and the only thing I can pin it on is the Lyrica (100mg at bedtime, 100mg at noon). After a couple of weeks of "weaning up," I've been on this dose for 3 months. I wouldn't think that side effects would be showing up at this point. Any insight from anyone else on Lyrica? (Note: I already know about the weight gain--about 10 lbs per month--but the pain relief seems to be a good tradeoff.)
Thanks in advance for your thoughts, Sherri
I have RSD in my right foot and ankle, left toes, both knees and my lower back. Lyrica made me nutty. I was confused and my vision was distorted. However, I have been on Neurontin (1000 mg) for 2 months and have had no side effects besides mild constipation which is fixed by Citrucel. My docs say they are the exact same medication that is absorbed differently by the body. I get quite a bit of pain relief from the Neurontin and it's cheaper! I still take Ultram 3X a day and Darvocet or Hydrocodone for breakthrough pain, but I can function and take care of my 5 kids. Hope this helps.

AM
I have to agree with AM, I tried the lyrica .. did not agree with me.. so I went back to taking the neurontin.. It doesn't take all the pain away but it helps some.. I did have side affects at first.. It took several months them to disappear. Now I can't even tell Iam on it....
Maybe you could ask the dr about the neurontin if the lyrica keeps up with the nasty side affects. You have nothing to lose...
Good luck
Michelle
hi. you might need some bloodwork to make sure your body is tolerating it. It is mainly excreted through the kidneys, so that limits the effect on the liver. I have noticed that some days my weight from morning to evening decreases by 3 to 4 lbs. on those days i spend alot of time in the rest room. But I had a similar episode(sleepy and tired) last May after being on lyrica since January. all bloodwork was good and i gradually got back to normal. dr. thought that i was doing too much. i now take 100mg 4x a day and i am doing good. I take the lyrica for neuropathy.





All times are GMT -7. The time now is 01:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!